EconPapers    
Economics at your fingertips  
 

Lp-Adaptive Estimation Under Partially Linear Constraint in Regression Model

Kouame Florent Kouakou and Armel Fabrice Evrard Yode

Journal of Mathematics Research, 2020, vol. 12, issue 6, 74

Abstract: We study the problem of multivariate estimation in the nonparametric regression model with random design. We assume that the regression function to be estimated possesses partially linear structure, where parametric and nonparametric components are both unknown. Based on Goldenshulger and Lepski methodology, we propose estimation procedure that adapts to the smoothness of the nonparametric component, by selecting from a family of specific kernel estimators. We establish a global oracle inequality (under the Lp-norm, 1≤p<1) and examine its performance over the anisotropic H¨older space.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44166/46504 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44166 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:6:p:74

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-12-26
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:6:p:74